Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Erratic Darunavir dosing over a week
Feb 14, 2013

Hi Dr Young,

During the past week I have experienced erratic timing of my regimen, principally because of heavy social commitments. I have been undetectable for 4 years and on my current combination of Darunavir(r) and Maraviroc for 2 1/2 years. Until this week, adherance has been perfect. There was a 36 hour interval from Thursday to Saturday morning, in which I had the meds on an empty stomach, and another 36 hour interval to Sunday night, and several +6, +7hr intervals since. This has now stopped, and I am dosing normally, but I am really anxious I have screwed up this combination. I am getting my bloods done in a month because of this episode, but am pretty despondent. What is the liklihood of resistance? Thanks for your time.

Response from Dr. Young

Hello and thanks for posting.

I don't think that you have anything to worry about and certainly no need to be despondent.

A 36 hour period of being off on your dosing won't have any real consequences. If only for peace of mind, it makes sense to check your labs in a month.

Be well, BY



Previous
OCD, depression, and HIV
Next
alternative to truvada?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement